# SDR IPXA2016053004019

- Difficulty date: May 24, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 16,606 hours, 10,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327847320000
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, MAIN CABIN FLOORBEAM ANGLE AT FRAME 79 IS CRACKED.  R & R IAW SRM 51-40-21.
